Translator Disclaimer
Winter 2002 Weighted inequalities for some spherical maximal operators
Javier Duoandikoetxea, Edurne Seijo
Illinois J. Math. 46(4): 1299-1312 (Winter 2002). DOI: 10.1215/ijm/1258138481

Abstract

Given a set $E\subset (0,\infty)$, the spherical maximal operator associated to the parameter set $E$ is defined as the supremum of the spherical means of a function when the radii of the spheres are in $E$. The aim of the paper is to study boundedness properties of these operators on the spaces $L^p(|x|^{\alpha})$. It is shown that the range of values of $\alpha$ for which boundedness holds behaves essentially as follows: (i) for $p > n/(n-1)$ and negative $\alpha$ the range does not depend on $E$; (ii) when $\alpha$ is positive it depends only on the Minkowski dimension of $E$; (iii) if $p < n/(n-1)$ and $\alpha$ is negative, sets with the same Minkowski dimension can give different ranges of boundedness.

Citation

Download Citation

Javier Duoandikoetxea. Edurne Seijo. "Weighted inequalities for some spherical maximal operators." Illinois J. Math. 46 (4) 1299 - 1312, Winter 2002. https://doi.org/10.1215/ijm/1258138481

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1026.42019
MathSciNet: MR1988265
Digital Object Identifier: 10.1215/ijm/1258138481

Subjects:
Primary: 42B25
Secondary: 28A80

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top